Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Sorry, Tolvon also called Mianserin... can you help?

(6 Posts)
sansouci Mon 21-Mar-05 21:07:09

Sorry to bang on about this drug but all the information on side-effects I've found so far has been conflicting. Does this AD cause weight gain and/or breast enlargement? I'd be grateful if you could help me.

sansouci Mon 21-Mar-05 22:57:45

bump

Surfermum Mon 21-Mar-05 22:59:27

There should be a leaflet in with the tablets. Does that help? If not I'd suggest consulting a pharmacist.

sansouci Mon 21-Mar-05 23:04:58

A reply at last! Thank you, Surfermum. Yes, there is a leaflet and it does say that these 2 are common side-effects, but I want to know how likely this is. I am already struggling to lose the weight I put on with my last pregnancy and I'm damned if I'll make it any harder!

Surfermum Tue 22-Mar-05 00:06:55

Again, I'd suggest a pharmacist as they might be more aware of how common the side effects are, but I don't think they can say whether you'll be one affected or not.

If you've been prescribed an AD I take it things are a bit tough for you right now?

sansouci Wed 23-Mar-05 21:11:00

Hi Surfermum, yes, things have been a bit tough. We are in the middle of a move, ds isn't walking yet (at 19 mos), we have financial worries, I suffer (truly!) from insomnia. I did take this stupid drug the other night & woke up at 2am feeling dreadful. Got up to go to the loo & vomited, then fainted. Next day I felt absolute crap. Really fuzzy-headed & depressed. Frankly, I'd rather lie awake than go through that again. Anyway, slept well last night (8 hrs! ) & have decided that I MUST learn to meditate & practice yoga.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now